# SDR 2021FA0000094

- Difficulty date: April 7, 2021
- Submitted: April 7, 2021
- Operation: General aviation
- Aircraft: N117UP
- Make and model: Bolkms BK117A1
- Aircraft serial: 7508
- Aircraft time: 8,596 hours
- Engine: Tmeca ARRIEL1E2
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Condition: Inoperative
- Location: Evap Blower
- Component: Evap Blower
- Component part number: ES730732
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW SMELLED A BURNING SMELL IN THE CABIN. THE PILOT DEACTIVATED THE A/C SYSTEM AND PERFORMED AND UNSCHEDULED LANDING. UPON MAINTENANCE ARRIVAL, IT WAS FOUND THAT THE EVAPORATOR MOTOR WAS INOPERATIVE. THE SYSTEM WAS DEFERRED AND THE BLOWER WAS REPLACED UPON RECEIPT.
